Open Access
December 2005 Complex and Kähler structures on Compact Solvmanifolds
Keizo Hasegawa
J. Symplectic Geom. 3(4): 749-767 (December 2005).


We discuss our recent results on the existence and classification problem of complex and Kähler structures on compact solvmanifolds. In particular, we determine in this paper all the complex surfaces which are diffeomorphic to compact solvmanifolds (and compact homogeneous manifolds in general).


Download Citation

Keizo Hasegawa. "Complex and Kähler structures on Compact Solvmanifolds." J. Symplectic Geom. 3 (4) 749 - 767, December 2005.


Published: December 2005
First available in Project Euclid: 1 August 2006

zbMATH: 1120.53043
MathSciNet: MR2235860

Rights: Copyright © 2005 International Press of Boston

Vol.3 • No. 4 • December 2005
Back to Top